# SDR A6WA202101197548

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 41,087 hours, 38,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LEFT HAND SIDE FS 409 CORRODED BEYOND LIMITS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW SEAT TRACK AT FS 409 LEFT HAND SIDE.
